American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Pedro J. Martínez-Aparicio, Mayte Pérez-Llanos and Julio D. Rossi. The sublinear problem for the $1$-homogeneous $p$-Laplacian. Proc. Amer. Math. Soc. 142 (2014) 2641-2648.
Abstract, references, and article information   
View Article: PDF

[2] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[3] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[4] Hans-Christoph Grunau, Frédéric Robert and Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proc. Amer. Math. Soc. 139 (2011) 2151-2161. MR 2775393.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1